# SDR USAA2012090500058

- Difficulty date: August 10, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 32,799 hours, 21,224 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A6897
- Condition: Bulged
- Location: Cabin
- Part time: 34,914 hours, 20,863 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING DVI OF THE LEFT OFFWING SLIDE ENCLOSURE FOUND DOOR ISN'T FLUSH WITH THE OUTER SURFACE OF THE ENCLOSURE.  REPACKED LEFT OFFWING SLIDE IAW CMM 25-60-58 REV 19 AND FOLDING PROCEDURE P-11907 REV P.
